# SDR CHQA000482

- Difficulty date: May 7, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N258
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 1,176 hours, 983 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT FLOOR ARROW EMERGENCY LIGHT STRIP DOES NOT WORK.  REPAIRED BROKEN WIRE ON PLUG SP9114 IAW EMB145 WM 1520 CHAP 20-00-03-1.  OPS CHECKS GOOD AT THIS TIME.
